On Optimal Global Error Bounds Obtained by Scaled Local Error Estimates.
Numerische Mathematik, Tome 36 (1980), pp. 151-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1980__36_132695,
author = {K. Scherer},
title = {On {Optimal} {Global} {Error} {Bounds} {Obtained} by {Scaled} {Local} {Error} {Estimates.}},
journal = {Numerische Mathematik},
pages = {151--176},
year = {1980},
volume = {36},
zbl = {0495.65006},
url = {http://geodesic.mathdoc.fr/item/NUMA_1980__36_132695/}
}
K. Scherer. On Optimal Global Error Bounds Obtained by Scaled Local Error Estimates.. Numerische Mathematik, Tome 36 (1980), pp. 151-176. http://geodesic.mathdoc.fr/item/NUMA_1980__36_132695/